# SDR CA110217003

- Difficulty date: February 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360M1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: D4132233052
- Condition: Cracked
- Location: Nlg
- Part time: 599 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT CRACK IN FORK OF NOSE-WHEEL ASSY FORK, REMOVED AND NDT CARRIED OUT, REVEALING SMALL CRACK.
